Linear Equations in Singular Moduli

Bilu, Yuri and Kühne, Lars. (2020) Linear Equations in Singular Moduli. International Mathematics Research Notices, 2020 (21). pp. 7617-7643.

Full text not available from this repository.

Official URL: https://edoc.unibas.ch/69168/

Downloads: Statistics Overview


We establish an effective version of the André-Oort conjecture for linear subspaces of $Y(1)^n_mathbb{C} approx mathbb{A}_mathbb{C}^n$. This gives the first effective nontrivial results of André–Oort type for higherdimensional varieties in products of modular curves.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik
UniBasel Contributors:Kühne, Lars and Bilu, Yuri
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Oxford University Press
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:16 Nov 2020 16:45
Deposited On:16 Nov 2020 16:45

Repository Staff Only: item control page